Vol. 185, No. 2, 1998

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An infinite family of elliptic curves and Galois module structure

W. Bley and M. Klebel

Vol. 185 (1998), No. 2, 221–235
Abstract

Let E be an elliptic curve defined over a number field F with everywhere good reduction. By dividing F-rational torsion points with respect to the group law of E M. Taylor defined certain Kummer orders and studied their Galois module structure. His results led to the conjecture that these Kummer orders are free over an explicitly given Hopf order.

In this paper we prove that the conjecture does not hold for infinitely many elliptic curves which are defined over quadratic imaginary number fields k and endowed with a k-rational 2-torsion point.

Milestones
Received: 14 February 1997
Revised: 19 September 1997
Published: 1 October 1998
Authors
W. Bley
Institut für Mathematik der Universität Augsburg
Universitätsstr. 8
D-86159 Augsburg
Deutschland
M. Klebel
Institut für Mathematik der Universität Augsburg
Universitätsstr. 8
D-86159 Augsburg
Deutschland